Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
206bear

hormone acne and antibotics

I don't know. I hope so, because I have been on tetracycline for 2 weeks AND it IS working, but I am wondering if the results will last after the meds are done. My acne is hormonal. I have increased levels of free testosterone and some other hormonal sh*t. It doesn't make sense to me. The antibiotics wouldn't have any effect on regulating hormonal levels, although I am also on my 2nd month of Yasmin. Maybe that's helping with the acne, also. WHO KNOWS?!#% I hate feeling so powerless over what's happening to my body. Why these changes and why can't I do something to make them go away...RIGHT NOW!!!!! -Hopeless in New York

Share this post


Link to post
Share on other sites

The antibiotics will help control the amount of bacteria on your face, which will lessen or completely get rid of the acne while on the medication. It's not going to regulate your hormones or anything, so the moment you stop taking the pills or the bacteria become resistant to the meds, the acne will probably come back if the hormones haven't straightened themselves out in the meantime.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×